New voluntary recall from compounding pharmacy

USA Today, August 12, 2013
The Food and Drug Administration has announced a voluntary nationwide recall of all sterile products from a Texas compounding pharmacy, the latest in a series of recalls since last year's outbreak of fungal meningitis. Fifteen patients at two Texas hospitals have developed bacterial bloodstream infections after receiving injections from Specialty Compounding from Cedar Park, Texas, the FDA said Sunday. The patients had received infusions of a mineral supplement called calcium gluconate injections. It can be used as part of treatment for cardiac arrest, to treat calcium deficiency, or to treat very high potassium levels.

MOST POPULAR

SPONSORED REPORTS
SPONSORED HEADLINES

SIGN UP

FREE e-Newsletters Join the Council Subscribe to HL magazine

SPONSORSHIP & ADVERTISING

100 Winners Circle Suite 300
Brentwood, TN 37027

800-727-5257

About | Advertise | Terms of Use | Privacy Policy | Reprints/Permissions | Contact
© HealthLeaders Media 2014 a division of BLR All rights reserved.